# SDR SWIA201439370

- Difficulty date: September 6, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 29,805 hours, 24,232 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 202 PRESSURE BULKHEAD.  PARKING BRAKE CUTOUT SUSPECT CRACK, NDT TO VERIFY.   REPAIRED PRESSURE BULKHEAD,  PERFORMED NDT OF CUTOUT,  NO DEFECTS NOTED, FABRICATED REPAIR PARTS APPLIED FINISH INSTALLED REPAIR COMPLIED WITH REO AND ST 51-900-1003 PERFORMED PRESSURIZATION CHECK AT REPAIR, CHECKED GOOD.
